# SDR WVER2019042500402

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: General aviation
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 19,016 hours, 14,499 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Part serial: NA
- Condition: Corroded
- Location: Bs 477
- Part time: 19,016 hours, 14,499 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IS CORRODED IN SEVERAL LOCATIONS AT RBL 9.0 AND F.S. 477.00.
